# SDR AALA2020052969002

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3146
- Condition: Failed
- Location: L1 Door
- Part time: 59,604 hours, 26,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 FORWARD PASSENGER CREW DOOR (831), DAMPER AND EMERGENCY OPERATION CYLINDER FAILED OPERATIONAL TEST.  REPLACED DOOR DAMPER ASSEMBLY PER AMM TASK 52-11-14-400-001-B, AND JOB CARD 26C83152007.
